# SDR SWAA2021063074040

- Difficulty date: May 17, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD THRUST REVERSER INNER C DUCT INNER TRAILING EDGE SURFACE CORRODED ; / [01] PARTIALLY REMOVED CORROSION ON NR 2 ENG I/B T/R INNER C DUCT INNER T/E TO CHECK LIMITS. PER B-737-700 SRM 51-10-02-0G-0.; [02] VERIFIED PARTIAL REMOVAL OF CORROSION.; [03] MEASURED AREA PER B-737-700 SRM 54-30-01-1A-4 STEP 4.A(2) FIG 102 DETAIL C ;DEEPEST CORROSION PIT FOUND .028' FOUND OUT OF LIMITS; [04] VERIFIED OUT OF LIMITS.; [05] REMOVED #1 ENGINE I/B T/R REF B737-700 AMM 78-31-01-000-801 P/N 315A2295-673 S# 000750; [06] OK TO INSTALL SERVICEABLE T/R.; [07] ACCOMPLISHED #2 ENG INBOARD THRUST REVERSER INSTALLATION REFERENCE AMM 78-31-01-400-801-F00 P/N 315A2295-681 S/N 1371 UP TO STEP I.(9)(A) .TORQUE WRENCH B/C 16671 CALIBRATION DUE 01/26/22.; [08] VERIFIED STEP #7; [09] COMPLETED INSTALLATION OF #2 ENG INBOARD THRUST REVERSER REFERENCE AMM 78-31-01-400-801-F00 FROM STEP I.(10) TO I. (20) END OF TASK .PERFORMED ADJUSTMENT REFERENCE AMM 78-31-01-820-801-FOO SYSTEM LEAK CHECK; NO LEAKS NOTED;AND OPS CHECK NORMAL REFERENCE AMM 78-31-00-700-804-FOO;78-31-00-700-801-FOO;78-31-11-820-801-FOO;AND 78-31-03-700-801-FOO.NOTE: SLING P/N C78018-50 B/C# 160489 LOAD TEST DUE 08/2021;DYNAMOMETER B/C 160108 CALIBRATION DUE 26-SEP-21; PUSH PULL SCALE B/C 167240 CALIBRATION DUE 28-AUG-21;AND TORQUE WRENCH B/C 164347 CALIBRATION DUE 22-MAR-22.; [10] COMPLETED INSTALLATION T/R
